# SDR 2007UALA02080

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 40,696 hours, 6,132 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN 1200 PSI.    [07-17-07]  SERVICED CREW OXYGEN.  NO LEAKS DETECTED. OK FOR SERVICE.
